Tretinoin cream and duac gel side effects?

About all... ...I ever see from either of them is dryness and mild irritation. I have my patients apply tretinoin at bedtime, so that any dryness will occur while they are asleep. For duac, i tell them to wait an hour after washing their face, to allow normal skin oils to replenish, before applying it.

Related Questions

Is it okay to use clindamyclin gel and tretinoin cream while on accutane?

Yes but drying. Yes it is ok to use either but you may find your skin to become extremely dry and should use a non-comedogenic moisturizer. Read more...

I've heard tretinoin cream clog pores also heard the gel does too is this true? I want to use tretinoin to get rid of clogged pores not cause more

You heard WRONG. Tretinoin is excellent therapy for clogged pores [comedones]. You need to be seen by a dermatologist for best result. There are several forms and different strengths. You need to be instructed for best use as it is usually tricky to use, especially first few weeks. Expect results after 12 weeks of regular use. Read more...
Tretinoin cream? Tretinoin is a very potent analog of Vitamin A. It causes the skin cells to peel off and thus unroof the oil glands. The best way to "cleanse" your skin is to use a good soap and water and a fine brush. Be careful on yourself! Read more...

Due to change of insurance, I can no longer afford clindamycin phosphate benzoyl peroxide gel and tretinoin cream. Is there is any compatible OCTs?

No. there is a generic form of this combination med in the US, but it is also a prescription med.For those who have gone through the various strengths of OTC benzoil peroxide and not gained control, the prescribed meds remain the best alternative available. Read more...
Acne. You can try Benzoyl Peroxide which is available over the counter. Two strengths are available - 5% and 10%. It comes as a face wash and topical cream. It may show effects in about 4-6 weeks, If the acne has pustular appearance then you may tray oral antibiotic as well which again is a prescription only. Read more...

Is there any tips to avoid/minimize side-effects to tretinoin cream 0, 05% treatment? My skin is very sensitive to it.

Tretinoin irritation. When your skin geys red and flaky from tretinoin or retin a, that means it's working! however, it can also mean you are using too much. Use tiny amounts-a half pea to full pea size for the enite face. You can also apply less often, i often tell patients to start 2 to 3/x's per week and gradually work up to every night. You skin will most likely gradually acclimate to it. Read more...
Lessen side effects. My first recommendation is to switch to the 0.025% strength as it is just as effective with fewer side effects. If you don't want to waste the tube, cut it with a drop of hand lotion, one to one and start using it every other day instead of daily. After a few weeks of this, you may be able to work up slowly to daily use. Always apply at night and use sun-protection in the day. Read more...
Gradually work up . Under dermatologist/facial plastic surgeon guidance, start with using it every third night for 2 weeks, then every other night for 2 weeks, then every night for 2-4 wks. If you notice that it is still too sensitive when you use it every third night, then switch to 0.025% until your skin gets used to that and slowly advance up to 0.05%. Hope this helps! Read more...